# SDR CA090917001

- Difficulty date: September 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Windshield Heat
- Component: Windshield
- Component part number: 80260007
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE, WINDSHIELD HEAT SET TO NORMAL = SMOKE IN FLIGHT COMPARTMENT  PROBLEM WINDSHIELD IDENTIFIED AND CIRCUIT ISOLATED.  MAINTENANCE DISCOVERED 115 VAC POWER TERMINAL L1 & L2 NOT SECURED PROPERLY. (TC# 20090917001)
